| Model Number |
7317 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that, during a surgical case, the sponge was opened and the blue x-ray detectable line began to come out.It was taken out of the room and replaced with a different brand without issues.There was no patient injury.
Additional Manufacturer Narrative
Samples were not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.